Facebook Pixel

I am having thick white discharge after taking Emergency Contraceptives, could I be pregnant?

By January 8, 2016 - 1:08am
Rate This

I had unprotected sex on january 1 around 3 pm and took the EC around 8:45 pm and the second dose on january 2 8:45 am. Today is january 8 and I still haven't gotten my period yet but my next period is due on january 15 or above but i'm still paranoid. I have thick white discharge and turns to brown when dry and now I am still experiencing a thick white discharge. I've read it on some blogs and it is a sign of early pregnancy, could i possibly be pregnant or is this just a side effect of taking the ECs?

Add a Comment1 Comments

HERWriter Guide

Hi kittenpuff

We cannot tell you for sure what's going on but you were right to take EC as you had unprotected sex during your fertile window and that is never a good idea.

Your discharge could be a side effect or a sign you're ovulating which would mean you are not pregnant.

EC is up to 95% effective when taken within 24 hours which is what you did so your risk is extremely low. Unfortunately now you'll just have to wait and see. If you don't get your period when expected, take a test but again, the risk is very low.

January 8, 2016 - 6:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!